# SDR SWAA2025061674850

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.  REMOVED AND REPLACED SUPPORT ZEE BTW BS727 TO BS767 RBL22 AND WL153.1 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 157 REV -  AND DWG 146A7502 SHEET 49 REV-.
